Ask Health Experts and Get Answers to Your Health Question ASAP
Are you taking thyroid replacement medication? The symptoms that you describe sound more of a viral or bacterial nature. You should be examined by your general practitioner for a definitive diagnosis. If you have unnecessary fluid in your ear, then that can cause dizzyness and unbalance. This can be cleared with decongestant,or antibiotics, if an infection is present. Vertigo itself can produce nausea and headache. You can continue the tylenol or ibuprofen, whichever works best for you.
A doctor must examine and culture your throat for strep infection. If it is positive, then you will be treated with antibiotics. What you have described in your throat is not a canker sore, but more of an infection which can sometimes abcess if left untreated.
Sometimes the body's resistance is decreased during menstruation because of hormonal changes. However, you should not have these symptoms every month.